Closed 2-forms and embedding theorems for arbitrary symplectic manifolds
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1988), pp. 43-47
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1988_4_a6,
author = {V. A. Popov},
title = {Closed 2-forms and embedding theorems for arbitrary symplectic manifolds},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {43--47},
year = {1988},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1988_4_a6/}
}
V. A. Popov. Closed 2-forms and embedding theorems for arbitrary symplectic manifolds. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1988), pp. 43-47. http://geodesic.mathdoc.fr/item/IVM_1988_4_a6/